# SDR ASAA2015010710176

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 52,079 hours, 29,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT AND RT OVERWING EXIT LIGHT GOES OFF AFTER 10 SECONDS.  ACFT GROUNDED.  REPLACED M1695 BATTERY PACK AND CHARGER ASSY. OPS TEST OK, REF AMM 33-51-51/201.
